# SDR I5EA2021081700012

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 76,091 hours, 44,043 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT MOVE TO THE UP POSITIOON AFTER TAKEOFF.  DURING TROUBLESHOOT, FOUND CIRCUIT BREAKER (LATCH & PRESS WARN) POPPED OUT, RESET CIRCUIT BREAKER IAW B737 AMM 20-60-01. PERFORMED GEAR EXTENSION AND RETRACTION TEST IAW AMM 32-32-00, TEST NORMAL.  PEERFORMED MAIN GEAR MANUAL EXTENSION TEST IAW AMM 32-34-00, TEST RESULTS NORMAL.
